Some results in semiprime rings with derivation


KOÇ E.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.62, no.1, pp.11-20, 2013 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 62 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.1501/commua1_0000000682
  • Journal Name: COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Journal Indexes: TR DİZİN (ULAKBİM)
  • Page Numbers: pp.11-20